I take birth control pills to help my acne so i don't take it daily or properly (though i try). I had unprotected sex during the last few days of my my period around the time when i was suppose to take the inactive pills. My period started about two weeks early. I have dark brown spotting, more like a mini-period. There is also light cramps, headaches and diarrheas. Are these symptoms of having sex during one's period? am i okay? Or are they signs of other problems?
Sounds like you're having hormonal fluctuation due to your improper use of the pill. "Diarrheas" is not a symptom of pregnancy and probably unrelated to what is going on. If you are not trying to get pregnant, you really ought to use a backup form of birth control if you are not going to be consistent with the pill. Btw - it's not healthy for your body for you to be so inconsistent with it - you should commit to taking it or find an alternative therapy.
I have a question dealing with my period. Usually i get really bad cramps the day before and the day my period starts. I had cramps the whole week before and the entire time of my period. My period only lasted 4 days and i'm still having cramps. Not to mention it was heavy for 2 days and then there was hardly any bleeding. Since, i've also been having headaches everyday and some heartburn. My periods have always been quite regular and last for the full 6 or 7 days. Me and my boyfriends had unprotected sex 2 days before my period started and used the withdrawal method. I show no signs of breast tendernes or morning sickness so...a little help please!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.